MathSciNet Relay Station
MathSciNet bibliographic data
MR2824718 34A08 (26A33 34A09 45J05)
Zhao, Yige; Sun, Shurong; Han, Zhenlai; Li, Qiuping Theory of fractional hybrid differential equations. Comput. Math. Appl. 62 (2011), no. 3, 1312–1324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement